# SDR CAL950243

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673833
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0288 - THE NR 1 ENGINE FIRE LIGHT AND BELL ACTIVATED AT CLIMB POWER AND 6,000 FEET.  THE NR 1 ENGINE THROTTLE WAS RETARDED AND THE WARNING CEASED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE HIGH PRESSURE DUCT TO NOSE COWL ANTI-ICE VALVE RUPTURED.  THE DUCT WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN AND NO LEAKS WERE NOTED.  (X)
